MathSciNet Relay Station
MathSciNet bibliographic data
MR1671904 34L40 (34E20 35J10 35P05 47E05 81Q20)
Davies, E. B. Semi-classical states for non-self-adjoint Schrödinger operators. Comm. Math. Phys. 200 (1999), no. 1, 35–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement